Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 125, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 20, 2025, 12:25 PM EST. It took effect at Dec 20, 2025, 10:00 PM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2025, 12:25 PM EST (17:25 UTC)
- In effect from
- Dec 20, 2025, 10:00 PM EST
- Expired
- Dec 22, 2025, 5:44 AM EST
- In force
- 32 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
856 WHUS71 KPHI 201725 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1225 PM EST Sat Dec 20 2025 ANZ450>455-210830- /O.NEW.KPHI.SC.Y.0125.251221T0300Z-251222T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1225 PM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 PM this evening to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...There may be a brief lull in winds and seas below advisory criteria on Sunday for a few hours, before another increase in wind/seas are expected later in the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-210830- /O.NEW.KPHI.SC.Y.0125.251221T0300Z-251222T0800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1225 PM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 AM EST MONDAY... * WHAT...West winds 15 to 25 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 PM this evening to 3 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...There may be a brief lull in winds below advisory criteria on Sunday, before another increase in winds are expected later in the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
4 follow-up statements
412 WHUS71 KPHI 210730 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 230 AM EST Sun Dec 21 2025 ANZ450>455-212200- /O.CON.KPHI.SC.Y.0125.000000T0000Z-251222T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 230 AM EST Sun Dec 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The Atlantic coastal waters off New Jersey and Delaware. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-212200- /O.CON.KPHI.SC.Y.0125.000000T0000Z-251222T0800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 230 AM EST Sun Dec 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 3 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
323 WHUS71 KPHI 211811 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 111 PM EST Sun Dec 21 2025 ANZ430-431-220600- /O.EXT.KPHI.SC.Y.0125.000000T0000Z-251222T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 111 PM EST Sun Dec 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-220900- /O.CON.KPHI.SC.Y.0125.000000T0000Z-251222T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 111 PM EST Sun Dec 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
113 WHUS71 KPHI 220627 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 127 AM EST Mon Dec 22 2025 ANZ430-431-220730- /O.EXP.KPHI.SC.Y.0125.000000T0000Z-251222T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 127 AM EST Mon Dec 22 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and seas will subside overnight. $$ ANZ450>455-221100- /O.CON.KPHI.SC.Y.0125.000000T0000Z-251222T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 127 AM EST Mon Dec 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Northwest winds 10 to 20 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
612 WHUS71 KPHI 221044 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 544 AM EST Mon Dec 22 2025 ANZ450>455-221145- /O.CAN.KPHI.SC.Y.0125.000000T0000Z-251222T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 544 AM EST Mon Dec 22 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas will diminish this morning. A few gusts over 20 kts possible through dawn. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 12:02 PM EST, 23 minutes earlier.
Area forecast discussion, Dec 20, 12:02 PM EST, 23 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1202 PM EST Sat Dec 20 2025 .SYNOPSIS... High pressure will move offshore of the Virginia and North Carolina coasts later today into tonight. A couple of dry cold fronts are expected to move across the area Sunday and early Monday, followed briefly by high pressure later Monday. A warm front and subsequent cold front is then forecast to move across the area around Tuesday into early Wednesday, followed briefly by high pressure late Wednesday. A pair of weak disturbances could then affect the area for the end of next week. && .NEAR TERM /THROUGH TONIGHT/... Today, Sunny skies are expected with decreasing winds this morning. High pressure arrives across the region early this afternoon then moves off the coast. Winds will switch around from West/Northwest to Southwest by sunset. High temps today will be cool but the sunshine will make it feel better. Highs will be in the upper 30s/low 40s for the S/E areas and low/mid 30s N/W. So, overall, about 4 to 6 degrees below normal. For tonight, the high pressure system will be offshore and a return flow behind it sets up across the Middle Atlantic. Meanwhile, low pressure advances across southern Canada well to our north. The pressure gradient between these two systems will keep a South to Southwest synoptic flow across our region. Skies will be mostly clear early, but then increasing clouds are expected late. Overnight lows will be milder than the current night with lows dropping to the mid/upper 20s for the NW areas and low 30s for Delmarva, metro Philadelphia and south NJ. && .SHORT TERM /SUNDAY THROUGH MONDAY/... A dry cold front moves through early Sunday, with a gusty northwest wind developing. We'll likely see gusts of 25-30 mph during the day with the cold advection behind the front. That said, it actually looks a little milder than Saturday, with highs rebounding into the 40s thanks to better mixing and the warm advection preceding the front itself. A few wraparound snow showers or flurries may make their way into the Poconos, but overall dry conditions should prevail. Northwest winds continue with cold advection on Sunday night as high pressure very slowly builds eastward from the Ohio Valley. Could still be some flurries in the Poconos, but otherwise dry. Lows drop substantially from Saturday night, with teens Poconos and low-mid 20s elsewhere. The aforementioned high moves right across the region or just to the south on Monday, with lighter winds. This should also allow for some sunshine, but with the cold advection preceding it, highs will be notably cooler, with 30s for most of the region. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Another system will approach from the west Monday night, crossing the region on Tuesday. This will bring an increasing risk of precip as it passes, with the highest chance being late Monday night into Tuesday morning. With the antecedent cold air mass in place, if precip arrives early enough, it could fall in the form of snow. Chances of this remain near 30-50% and confidence on any accumulation is low due to the uncertainty in the timing of the precip onset and QPF amounts. If the system trends slower and precip moves in a bit later, it could end up being mostly rain outside of the higher terrain of E PA and N NJ. Our forecast include less than 1" of snow for all of our Pennsylvania counties, much of our New Jersey counties, and northern Delaware. A reasonable worst case scenario (something similar to the 00Z GFS) would be around 1-2" of snow as far south as the Philly metro, and perhaps as much as 3-4" in the higher elevations of the Poconos and NW NJ. While the forecast calls for relatively light amounts, we'll have to keep an eye on this period, as the light snowfall could impact the Tuesday morning commute. Lows Monday night will be in the mid 20s to low 30s for most, but temperatures should warm to the low to mid 40s as the system crosses the area on Tuesday. So any snow that does fall early in the morning, it should melt away pretty quickly. This system has little if any cold air behind it... in fact, temps show moderation. Thus, lows Tuesday night stay in the 30s for most, with highs again in the 40s for Wednesday (Christmas Eve) as another high pressure moves in from the west, this one being more Pacific in origin and weaker than its predecessor. Mostly clear skies and light winds under said high may allow for some radiational cooling Wednesday (Christmas Eve) night, but a very weak disturbance may bring clouds or even a little light precip for Thursday (Christmas Day) itself. Overall however, the moderating trend will continue, with highs likely approaching or even possibly exceeding 50 degrees. Uncertainty is still pretty high for Friday (Boxing Day), with questions regarding the speed of passing upper level impulses, but the main theme is mild... with highs likely 50s much of the region and possibly 60+ from Philly south. The main question is whether its accompanied by showers or not. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today (through 23Z)...VFR with SCT high clouds. West winds around 5-10 kt will settle out of the south-southwest late in the day. High confidence. Tonight...VFR. Mostly clear skies early with SCT/BKN high clouds developing late. Southwest winds around 5-10 kt. LLWS possible at all terminals developing between 01-05Z from west to east. Moderate-high confidence. Sunday...VFR with decreasing clouds. Southwest winds around 5-10 kt veer to northwest around 10-15 kt with gusts up to 20-25 kt possible behind cold frontal passage. Moderate-high confidence. Outlook... Sunday night through Monday...VFR. Monday night into Tuesday...Restrictions possible due to a chance (30-50%) of rain or snow and low clouds. Conditions improving late Tuesday. Wednesday (Christmas Eve)...VFR. No significant weather. && .MARINE... As of 12:00 PM, all SCA's have been allowed to expire. Winds/seas will continue to diminish throughout the course of the afternoon. Tonight, we'll be in the return flow behind the high and winds will return to SCA levels overnight. Fair weather today and tonight. Outlook... Sunday through Sunday night...Small Craft Advisory conditions likely develop Saturday night and continue into Sunday night as another cold front approaches and then passes through the region. Monday through Monday night...High pressure passing overhead likely results in conditions below advisory levels. Tuesday...Another cold front approaching the region brings a return of advisory conditions, with a small risk of gales after the front passes. Wednesday (Christmas Eve)...Conditions should remain below advisory levels. Fair weather. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until noon EST today for ANZ450>452. && SYNOPSIS...RCM/Staarmann NEAR TERM...OHara SHORT TERM...RCM/Staarmann LONG TERM...RCM/Staarmann AVIATION...DeSilva/OHara/RCM/Staarmann MARINE...DeSilva/OHara/RCM/Staarmann
Hazardous weather outlook, Dec 20, 2:16 AM EST, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 216 AM EST Sat Dec 20 2025 MDZ012-015-019-020-211000- Kent MD-Queen Annes-Talbot-Caroline- 216 AM EST Sat Dec 20 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Staarmann
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 4:24 AM EST | Small Craft Advisory | PHI | 8 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.